MAUDE Adverse Event Report: ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

ARTHROCARE CORPORATION 2.8MM Q-FIX ALL SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 25-2800
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a shoulder arthroscopy, a 2.8mm q-fix all suture anchor was pulled out after insertion.The insertion site was cleared of all debris prior to insertion.The procedure was resumed, after a non-significant delay, using an equivalent s+n back-up used in another drilled bone hole.No further complications were reported.
 
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6 a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for precautions and warnings related to the use of the device.Based on this investigation, the need for corrective action is not indicated.If any additional information related to this event is received in the future, this investigation will be reopened for further assessment.

Brand Name
2.8MM Q-FIX ALL SUTURE ANCHOR
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer (Section G)
ARTHROCARE CORPORATION
7000 west william cannon drive
austin TX 78735
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24473591
Report Number3006524618-2026-00100
Device Sequence Number15857009
Product Code MBI
UDI-Device Identifier00885556724644
UDI-Public885556724644
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K133727
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number25-2800
Device Lot Number2186474
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date02/27/2026
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown